Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

The $P$-singular point of the $P$-compactification for $\Delta u = pu$


Authors: Y. K. Kwon and L. Sario
Journal: Bull. Amer. Math. Soc. 77 (1971), 128-133
MSC (1970): Primary 3045, 3111
MathSciNet review: 0267119
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3045, 3111

Retrieve articles in all journals with MSC (1970): 3045, 3111


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12631-9
PII: S 0002-9904(1971)12631-9